# SDR SWAA2020022041595

- Difficulty date: February 8, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 48,286 hours, 28,888 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING #7 SLAT HAD A CRACK AROUND THE FASTENER AT LEADING EDGE SLAT NOSE SKIN AT ACTUATOR RIBS.  / REPAIRED R/H WING #7 SLAT AT LEADING EDGE SLAT NOSE SKIN ACTUATOR RIB AREA IAW SRM.
